# SDR AALA20151128004

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 44,969 hours, 18,485 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 22908
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, WHEN GEAR WAS RETRACTED THE ANTI-SKID INOPERATIVE LIGHT ILLUMINATED.  R & R THE NR 4 ANTI-SKID VLV.  PERFORMED OPERATIONAL & LEAK CHECKS IAW AMM 32-42-32.  SYS CHECKED NORMAL.
